MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE
Model Number 8417800
Medical Device Problem Codes Gas Output Problem (1266); Failure to Run on Battery (1466); Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user was seeking dräger's assistance on the phone and provided a screenshot of the error log based on which dräger could establish a general diagnosis.Starting approx.One week before the date of event, and until the day the screenshot was made, the device logged 45 instances of a specific error code that points to a completely worn internal battery.The observed reboots can be explained as follows: the internal battery serves as an important fail-safe mechanism and shall thus be checked regularly; the recommended exchange interval is two years.The supervisor software of the device performs a test in regular intervals during device operation to calculate a reliable runtime forecast for battery operation.For that test, mains voltage input will be shut off for 500 milliseconds - according to the measured trends for current consumption and voltage, the battery status can be determined.However, with a completely worn internal battery the voltage drop may be that significant that sw routines become interrupted and that a reboot is required to set these back to a controlled state.The device was in use for five years at the time of event, it cannot be excluded that it was still equipped at the date of event with the first battery installed during manufacture.It is thus recommended to the hospital to make a quick check of the internal battery according to the pre-use check procedure described in the ifu and to consider further measures based on the result.
 
Event or Problem Description
It was reported to dräger that the ventilator suddenly performed consecutive reboots during a running ventilation episode and had to be replaced.The event itself and the exchange maneuver were reportedly not resulting in health consequences for the patient.

Brand Name
SAVINA 300
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23825705
Report Number9611500-2025-00701
Device Sequence Number17413319
Product Code CBK
UDI-Device Identifier04048675251422
UDI-Public(01)04048675251422(11)200925(17)230108(93)8417800-42
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown